# SDR CA150513001

- Difficulty date: May 7, 2015
- Submitted: August 5, 2015
- Operation: General aviation
- Make and model: Beech 300BEECH
- Aircraft time: 3,179 hours
- Engine: Pwa PT6A60A
- Propeller: Hartzl HCB4MP3
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 1013840257
- Condition: Cracked
- Location: Cockpit
- Part time: 2,372 hours
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

(CAN) DURING A MEDEVAC MISSION THE ACFT WAS FLYING AT FLIGHT LEVEL 24000 FEET.  THE AIR CREW REPORTED THAT THEY HEARD A CRACKING NOISE FOLLOWED BY DISCOVERY OF THE LT SIDE WINDSCREEN CRACKED FROM THE TOP EDGE TO THE BOTTOM EDGE.  THE WINDSHIELD HEAT WAS IMMEDIATELY TURNED OFF AS THERE WAS SOME ARCING FROM THE HEATING WIRES.  THE ACFT RETURNED TO BASE WITHOUT ANY FURTHER INCIDENT.  REPLACED THE WINDSCREEN & RETURNED THE ACFT TO SERVICE.
